Journal of the Mathematical Society of Japan

On the Davenport-Hasse curves

Toshihiko YAMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 403-410.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463322

Digital Object Identifier
doi:10.2969/jmsj/02010403

Mathematical Reviews number (MathSciNet)
MR0225782

Zentralblatt MATH identifier
0165.36201

Subjects
Primary: 14.20

Citation

YAMADA, Toshihiko. On the Davenport-Hasse curves. J. Math. Soc. Japan 20 (1968), no. 1-2, 403--410. doi:10.2969/jmsj/02010403. https://projecteuclid.org/euclid.jmsj/1260463322


Export citation